# SDR SWAA2024110856318

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 58,976 hours, 30,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY SLIDE GIRT INCORRECTLY VELCROED TO BACKING PAN SHELF<[01] REMOVED FWD ENTRY DOOR SLIDE AND ADJUSTED SLIDE GIRT VELCRO AND REINSTALLED FWD ENTRY DOOR SLIDE PER MT 725-61-06.
